# SDR SWAA2022100450748

- Difficulty date: September 6, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET AFT STRUT BOX LOC. LOWER SPAR OUTBOARD SIDE ON ENGINE 2 (1 EA) 2022-488825. /
